# SDR HALA2016042000142

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 52,566 hours, 6,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY CEILING LIGHT MID GALLEY INOPERATIVE.  R & R POWER SUPPLY EMERGENCY LIGHT ASSY IAW WDM 33-51-12.  OPS NORMAL, ACFT OK FOR SERVICE.
